# SDR QXEA200301066

- Difficulty date: September 3, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,937 hours, 14,206 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Condition: Leaking
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2058 ONE DRIP PER SECOND COMING FROM SPR AREA. FUEL MADE 12 INCH PUDDLE IN 10 MINUTES TIME. FOUND CHECK VALVE OFF CENTER ON SPR. REPOSITIONED CHECK VALVE. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
